MAUDE Adverse Event Report: W.L. GORE & ASSOCIATES GORE VIABAHN® ENDOPROSTHESIS - 3; NIP

W.L. GORE & ASSOCIATES GORE VIABAHN® ENDOPROSTHESIS - 3; NIP
Catalog Number VBJR051502A
Medical Device Problem Codes Difficult to Open or Close (2921); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Occlusion (1984)
Date of Event 07/17/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Review of the manufacturing records verified that the lot met release requirements.The device evaluation is ongoing.
 
Event or Problem Description
The following was reported to gore: the gore® viabahn® endoprosthesis was advanced to the distal sfa popliteal area.The doctor began to pull the deployment line.The deployment line broke during deployment.The patient was taken to the or and the doctor surgically removed the device.
 
Additional Manufacturer Narrative
Examination of the returned device revealed the following: an introducer sheath was retuned but not evaluated as it is not a gore product; no endoprosthesis was returned; the deployment knob was connected to the deployment line measuring 153 cm with one fiber extending an additional 4.5 cm; there was some damage to the tip; the rest of the delivery catheter was unremarkable.Based on the device examination performed, no manufacturing anomalies were identified.All information has been placed on file for use in tracking and trending.Corrected date: results code 1 conclusions code 1.

Brand Name
GORE VIABAHN® ENDOPROSTHESIS - 3
Common Device Name
NIP
Manufacturer (Section D)
W.L. GORE & ASSOCIATES
flagstaff AZ
MDR Report Key7752852
Report Number2017233-2018-00483
Device Sequence Number1702985
Product Code PFV
UDI-Device Identifier00733132623921
UDI-Public00733132623921
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P040037
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/10/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/12/2020
Device Catalogue NumberVBJR051502A
Device Lot Number17313031
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/20/2018
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/06/2018
Supplement Report FDA Received Date08/15/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age53 YR